×

zbMATH — the first resource for mathematics

Found 28 Documents (Results 1–28)

100
MathJax
Ji, Lizhen (ed.) et al., Fifth international congress of Chinese mathematicians. Proceedings of the ICCM ’10, Beijing, China, December 17–22, 2010. Part 1. Providence, RI: American Mathematical Society (AMS); Somerville, MA: International Press (ISBN 978-0-8218-7586-5/pbk; 978-0-8218-7555-1/set). AMS/IP Studies in Advanced Mathematics 51, pt.1, 383-396 (2012).
MSC:  35J96 35J30 35B45
PDF BibTeX XML Cite
Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 11th international conference on geometry, integrability and quantization, Sts. Constantine and Elena (near Varna), Bulgaria, June 5–10, 2009. Sofia: Bulgarian Academy of Sciences (ISBN 978-954-323-714-2/pbk). Geometry, Integrability and Quantization, 11-41 (2010).
PDF BibTeX XML Cite
Full Text: DOI
Galicki, Krzysztof (ed.) et al., Riemannian topology and geometric structures on manifolds. Proceedings of the conference in honor of Charles P. Boyer’s 65th birthday, Albuquerque, NM, USA, October 10–14, 2006. Basel: Birkhäuser (ISBN 978-0-8176-4742-1/hbk; 978-0-8176-4743-8/ebook). Progress in Mathematics 271, 25-48 (2009).
MSC:  32Q25 14J26 14J32
PDF BibTeX XML Cite
Hijazi, Oussama (ed.), Géométrie différentielle, physique mathématique, mathématiques et société (II). Volume en l’honneur de Jean Pierre Bourguignon. Paris: Société Mathématique de France (ISBN 978-2-85629-259-4/pbk). Astérisque 322, 93-150 (2008).
MSC:  53C20 53C55 53C21
PDF BibTeX XML Cite
Sanz-Solé, Marta (ed.) et al., Proceedings of the international congress of mathematicians (ICM), Madrid, Spain, August 22–30, 2006. Volume II: Invited lectures. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-022-7/hbk). 813-826 (2006).
MSC:  32Q15 53C21
PDF BibTeX XML Cite
Full Text: arXiv
Chang, Shu-Cheng (ed.) et al., Geometric evolution equations. Proceedings of the National Center for Theoretical Sciences workshop, National Tsing Hua University, Hsinchu, Taiwan, July 15–August 14, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3361-8/pbk). Contemporary Mathematics 367, 17-42 (2005).
MSC:  53C21 53C44 58J35 58E11
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification